# SDR C2XA00CL037

- Difficulty date: May 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Condition: Odor
- Location: Lt Pack
- Part time: 20,434 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BUF - FLT 3206 - CREW REPORTED THAT COCKPIT AND CABIN FILLED WITH SMOKE WITH BOTH PACKS ON, APU ON, AND BOTH ENGINES OFF.  MAINTENANCE INSPECTED APU, PACK COOLING FANS.  GROUND RUN COULD NOT DUPLICATE PROBLEM, BUT NR 1 PACK COOLING FAN HAD STRONG OIL SMELL.  PLACED LT PACK ON MEL AND RELEASED ACFT BACK TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK GROUND COOLING FAN IAW EMB-120 MM CHAP 21-51-03.  SYSTEM OPS CHECKED GOOD.  REMOVED LEFT PACK FROM MEL AND RETURNED AIRCRAFT TO SERVICE.  (X)
